# SDR SWAA2025021395587

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8736J
- Make and model: Boeing 737-8
- Aircraft serial: 60228
- Aircraft time: 12,174 hours, 5,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN EMERGENCY FLASHLIGHT WILL NOT TEST.<[01] R/R CONTROL CABIN EMERGENCY LIGHT BRACKET PER SIP.
